# SDR DALA2019032902001

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1006622) DURING INSPECTION FOUND CRACKED FRAME LOC. BS 500D AND STR 8R AT PASSENGER CABIN. REPAIRED FRAME LOCATED AT BS 500D AND STR.8R AS PER ERA 576321-14AD REV.ORIGINAL AND PRI 576321-14AD REV.0,1 AND 2.
